# SDR SWIA200921773

- Difficulty date: June 9, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 17,956 hours, 15,331 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SIDE WINDOW CRACKED.  (FLT 6737)  REPLACED WINDOW.
